Alert archive / Alabama / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 57, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Mar 2, 2012, 10:00 PM CST for 4 counties in Alabama. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 2, 2012, 10:00 PM CST (04:00 UTC)
- Expired
- Mar 2, 2012, 10:45 PM CST
- In force
- 45 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Clay County, AL, Cleburne County, AL, Randolph County, AL, Talladega County, AL
The radar
The Birmingham radar (KBMX), 103 km from the middle of the area, began a volume at 04:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 2, 4:37 PM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 4.0 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 754 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 1391 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 231 m²/s²
- 0-3 km storm-relative helicity
- 315 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 7.4
The text
As transmitted, in the capitals the NWS used until 2016.
921
WUUS54 KBMX 030400
SVRBMX
ALC027-029-111-121-030445-
/O.NEW.KBMX.SV.W.0057.120303T0400Z-120303T0445Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1000 PM CST FRI MAR 2 2012
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN CLAY COUNTY IN EAST CENTRAL ALABAMA...
SOUTHWESTERN CLEBURNE COUNTY IN EAST CENTRAL ALABAMA...
NORTHWESTERN RANDOLPH COUNTY IN EAST CENTRAL ALABAMA...
EAST CENTRAL TALLADEGA COUNTY IN EAST CENTRAL ALABAMA...
* UNTIL 1045 PM CST
* AT 959 PM CST...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR WALDO...OR
NEAR TALLADEGA...AND MOVING EAST AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE...
HEFLIN...WALDO...GRANT TOWN...MOUNT CHEAHA...BARFIELD...FOSTERS
CROSS ROADS...MORRISON CROSS ROADS AND CHANDLER SPRINGS.
THIS INCLUDES...
INTERSTATE 20 EXIT NUMBERS 191 THROUGH 199...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CST SATURDAY MORNING
FOR ALABAMA.
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3336 8543 3327 8616 3346 8621 3359 8584
3358 8580 3356 8579 3356 8575 3360 8574
3360 8572 3362 8572 3363 8566 3365 8565
3368 8555
TIME...MOT...LOC 0400Z 255DEG 39KT 3339 8607
$$
17What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 2, 6:25 PM CST, 3 hours 35 minutes earlier.
Area forecast discussion, Mar 2, 6:25 PM CST, 3 hours 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 625 PM CST FRI MAR 2 2012 .UPDATE... FOR 00Z AVIATION. && .DISCUSSION... AS OF EARLY THIS AFTERNOON CONVECTION HAS BEEN OCCURRING ACROSS PORTIONS OF NORTH ALABAMA...EASTERN MISSISSIPPI AND WESTERN TENNESSEE. THESE STORMS ARE FORMING WELL AHEAD OF A COLD FRONT THAT IS CURRENTLY LOCATED ALONG THE MISSISSIPPI RIVER. THESE THUNDERSTORMS ARE FORMING IN A MOIST AND UNSTABLE BOUNDARY LAYER WITH TEMPERATURES TODAY RISING UP INTO THE UPPER 70S AND LOWER 80S. THE SOUNDING FROM BMX AT 18Z INDICATED NEARLY 1400 J/KG OF CAPE WITH NO CAP TO LIMIT CONVECTION FROM FORMING THIS AFTERNOON AND EVENING. WINDS ARE CURRENTLY SOUTHWEST ACROSS CENTRAL ALABAMA AHEAD OF THE APPROACHING FRONT WILL CONTINUE TO MONITOR LOW LEVEL WIND FIELDS ANY BACKING OF THE WINDS OVER THE NEXT FEW HOURS COULD INCREASE THE LIKELIHOOD FOR TORNADIC SUPERCELLS. NEAR SUNSET THE LOW LEVEL WINDS FIELDS BECOME MORE UNIDIRECTIONAL AS A SQUALL LINE FORMS ACROSS CENTRAL ALABAMA. LATEST MODELS MOVE THE COLD FRONT THROUGH CENTRAL ALABAMA BY 18Z SATURDAY. A FEW SHOWERS COULD LINGER BEHIND THE FRONT INTO SATURDAY NIGHT AND SUNDAY MORNING OVER PORTIONS OF SOUTHEASTERN ALABAMA AS ANOTHER SHORTWAVE TROUGH MOVES THROUGH THE SOUTHEASTERN U.S. STRONG COLD AIR ADVECTION AND CLEARING BEHIND THE FRONT WILL PUSH TEMPERATURES INTO THE 30S ACROSS THE CENTRAL ALABAMA SATURDAY NIGHT INTO SUNDAY MORNING. AS THE STRONG UPPER LEVEL JET EJECTS NORTHEAST...HEIGHT RISES WILL OCCUR ACROSS THE SOUTHEASTERN U.S. WITH UPPER LEVEL RIDGING BUILDING LATE WEEKEND AND INTO EARLY NEXT WEEK. THIS PATTERN WILL LEAD TO TEMPERATURES NEAR NORMAL FOR THIS TIME OF YEAR WITH LOWS IN THE UPPER 30 AND LOWER 40S AND HIGHS IN THE UPPER 60S AND LOWER 70S. MODELS DIFFER ON WHEN THE NEXT SYSTEM WILL IMPACT THE SOUTHEASTERN U.S. WITH THE GFS SHOWING A MORE PROGRESSIVE UPPER LEVEL WAVE THAT WOULD IMPACT THE REGION ON WEDNESDAY. WHILE THE ECMWF HAS A MUCH SLOWER SYSTEM AS THE UPPER LEVEL LOW CLOSES OFF OVER THE DESERT SOUTHWEST AND SLOWLY PROGRESSES EASTWARD BRINGING PRECIPITATION CHANCES ON FRIDAY. WILL CONTINUE TO MONITOR MODEL TRENDS FOR PRECIPITATION CHANCES MID TO LATE NEXT WEEK. ANDERSON && .AVIATION... 00Z TAF DISCUSSION. GUSTY SOUTH TO SOUTHWEST WINDS WILL CONTINUE ACROSS THE AREA IN ADVANCE OF COLD FRONT MOVING FROM WESTERN MISSISSIPPI EAST INTO THE AREA TONIGHT. IN ADDITION TO THE GUSTY GRADIENT WINDS SCATTERED TO NUMEROUS TSRA WILL PRECEDE THE FRONT WITH SOME OF THEM LOCALLY SEVERE. TSRA WILL LIKELY COME THROUGH JUST IN ADVANCE OF THE FRONT IN THE FORM OF A SQUALL LINE. SEVERE THREAT SHOULD END AS THE FRONT PASSES BUT LINGERING RAIN WILL CONTINUE BEHIND THE FRONT UNTIL AFTER 12Z. EXPECT FRONT TO REACH VCNTY OF TCL BY AROUND 03Z AND CONTINUE EAST TO VCNTY OF TOI BY 08Z. GENERAL MVFR OR BETTER CONDITIONS EXPECTED ALONG AND IN ADVANCE OF THE FRONT...OUTSIDE OF TSRA AREAS ...WITH LINGERING MVFR TO VFR CIGS IN THE WAKE OF THE FRONT THROUGH THE REMAINDER OF THE FCST PERIOD. 41 && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 46 53 33 58 38 / 100 30 10 10 10 ANNISTON 49 54 34 58 41 / 100 30 10 10 10 BIRMINGHAM 47 54 35 58 43 / 100 30 10 10 10 TUSCALOOSA 47 55 35 61 42 / 100 20 10 10 10 CALERA 49 54 35 59 43 / 100 30 10 10 10 AUBURN 57 60 36 59 41 / 80 60 30 10 10 MONTGOMERY 55 61 37 62 42 / 90 60 20 10 10 TROY 61 62 36 61 41 / 60 80 30 10 10 && .BMX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR ALL OF CENTRAL ALABAMA. && 05/05/88
Hazardous weather outlook, Mar 2, 6:24 AM CST, 15 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 624 AM CST FRI MAR 2 2012 ALZ011>015-017>050-031230- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 624 AM CST FRI MAR 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORMS WILL DEVELOP THIS AFTERNOON ACROSS NORTHWEST CENTRAL ALABAMA AHEAD OF AND ALONG A STRONG COLD FRONT...AND CONTINUE THROUGH EARLY SATURDAY MORNING ACROSS THE SOUTHEAST. ALL SEVERE WEATHER MODES WILL BE POSSIBLE...INCLUDING DAMAGING STRAIGHT LINE WINDS...TORNADOES...LARGE HAIL...AND FLASH FLOODING. THE HIGHEST THREAT AREA FOR TORNADOES WILL BE ALONG AND NORTH OF INTERSTATE 20. THE SEVERE THREAT WILL END EARLY SATURDAY MORNING AS THE FRONT EXITS TO THE SOUTHEAST. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THROUGH EARLY SATURDAY MORNING...SEVERE THUNDERSTORMS WILL BE POSSIBLE SOUTH OF THE INTERSTATE 85 CORRIDOR...AHEAD OF AND ALONG A STRONG COLD FRONT EXITING SOUTHEAST CENTRAL ALABAMA. ALL SEVERE WEATHER MODES WILL BE POSSIBLE...INCLUDING DAMAGING STRAIGHT LINE WINDS...LARGE HAIL...ISOLATED TORNADOES...AND FLASH FLOODING. A DRY AIRMASS WILL SPREAD ACROSS CENTRAL ALABAMA NEXT WEEK RESULTING IN LOW RELATIVE HUMIDITY VALUES AND POSSIBLE CRITICAL FIRE WEATHER CONDITIONS TUESDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL LIKELY BE NEEDED THIS AFTERNOON THROUGH EARLY SATURDAY MORNING.
In the hours before
Local storm report, Mar 2, 8:28 PM CST, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
828 PM CST FRI MAR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM HAIL SUMITON 33.75N 87.05W
03/02/2012 E1.75 INCH WALKER AL AMATEUR RADIO
MARKLAND AND EMPIRE RDS
&&
MBAERLocal storm report, Mar 2, 8:52 PM CST, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
852 PM CST FRI MAR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM TSTM WND DMG CUBA 32.44N 88.37W
03/02/2012 SUMTER AL FIRE DEPT/RESCUE
TIN ROOF BLOWN OFF OF SHED NEAR THE INTERSECTION OF CR 10
AND HWY 11. METAL AWNING BLOWN OFF OF MOBILE HOME NEAR
THE INTERSECTION OF HWY 11 AND SHEEPSKIN RD.
&&
TGOGGINSLocal storm report, Mar 2, 9:09 PM CST, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
909 PM CST FRI MAR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM HAIL SHOTSVILLE 34.26N 88.13W
03/02/2012 E0.50 INCH MARION AL EMERGENCY MNGR
SR19 FIRESTATION
&&
MBAERLocal storm report, Mar 2, 9:47 PM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
947 PM CST FRI MAR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0946 PM HEAVY RAIN BLOUNTSVILLE 34.10N 86.58W
03/02/2012 E0.00 INCH BLOUNT AL EMERGENCY MNGR
FLOODING ON WATER STREET.
&&
MBAERLocal storm report, Mar 2, 9:53 PM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
953 PM CST FRI MAR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0431 PM HAIL JASPER 33.85N 87.27W
03/02/2012 E1.00 INCH WALKER AL AMATEUR RADIO
1302 8TH AVE.
0431 PM TSTM WND DMG JASPER 33.85N 87.27W
03/02/2012 WALKER AL AMATEUR RADIO
SR 269 AND 24TH ST - TREES DOWN
0437 PM HAIL SIPSEY 33.82N 87.09W
03/02/2012 E1.00 INCH WALKER AL AMATEUR RADIO
0445 PM HAIL 3 SW ARKADELPHIA 33.83N 86.96W
03/02/2012 E1.75 INCH WALKER AL AMATEUR RADIO
REPORTED NEAR THE INTERSECTION OF WALKER...BLOUNT...AND
JEFFERSON COUNTIES.
0450 PM HAIL DORA 33.73N 87.08W
03/02/2012 E1.00 INCH WALKER AL PUBLIC
0458 PM HAIL 4 SW BLOUNT SPRINGS 33.89N 86.83W
03/02/2012 E1.00 INCH BLOUNT AL AMATEUR RADIO
REPORTED ON BRYANT MOUNTAIN.
0504 PM HAIL 5 WNW GARDENDALE 33.68N 86.88W
03/02/2012 E0.75 INCH JEFFERSON AL PUBLIC
REPORTED IN THE MOUNT OLIVE AREA.
0528 PM HAIL PALMERDALE 33.74N 86.65W
03/02/2012 E0.50 INCH JEFFERSON AL AMATEUR RADIO
0539 PM HAIL SPRINGVILLE 33.77N 86.48W
03/02/2012 E1.00 INCH ST. CLAIR AL FIRE DEPT/RESCUE
FIRE DEPT REPORTING QUARTER SIZE HAIL IN SPRINGVILLE.
0606 PM TSTM WND DMG BEECHWOOD 32.13N 86.66W
03/02/2012 LOWNDES AL EMERGENCY MNGR
SIGNIFICANT TREE DAMAGE ALONG STATE ROAD 21 NEAR THE
BEECHWOOD COMMUNITY. POSSIBLE TORNADO.
0615 PM TSTM WND DMG DETROIT 34.03N 88.17W
03/02/2012 LAMAR AL EMERGENCY MNGR
TREES SNAPPED AND UPROOTED. PEOPLE TRAPPED IN STORM
SHELTER.
0623 PM TSTM WND DMG 3 SSW HAMILTON 34.10N 88.00W
03/02/2012 MARION AL EMERGENCY MNGR
TREES DOWN ON A RESIDENCE NEAR THE INTERSECTION OF CR 35
AND GEORGIA CIRCLE.
0625 PM HAIL 8 W JACKSONVILLE 33.82N 85.89W
03/02/2012 E1.00 INCH CALHOUN AL TRAINED SPOTTER
REPORTED IN WELLINGTON.
0627 PM HAIL BLOUNTSVILLE 34.10N 86.58W
03/02/2012 E1.00 INCH BLOUNT AL LAW ENFORCEMENT
0630 PM HAIL JACKSONVILLE 33.81N 85.76W
03/02/2012 E1.00 INCH CALHOUN AL PUBLIC
0639 PM HAIL SUSAN MOORE 34.09N 86.44W
03/02/2012 E1.25 INCH BLOUNT AL AMATEUR RADIO
0644 PM FUNNEL CLOUD NE ONEONTA 33.95N 86.47W
03/02/2012 BLOUNT AL LAW ENFORCEMENT
TOWARDS SNEAD
0648 PM HAIL TANNEHILL IRONWORKS STA 33.25N 87.07W
03/02/2012 E1.75 INCH TUSCALOOSA AL PUBLIC
0650 PM HAIL 2 SE DOUBLE SPRINGS 34.13N 87.38W
03/02/2012 E1.00 INCH WINSTON AL EMERGENCY MNGR
0652 PM HAIL CUBA 32.44N 88.37W
03/02/2012 E0.88 INCH SUMTER AL EMERGENCY MNGR
0652 PM HAIL MCCALLA 33.35N 87.01W
03/02/2012 E1.00 INCH JEFFERSON AL PUBLIC
0655 PM TSTM WND DMG 3 SW MARS HILLS 33.81N 85.43W
03/02/2012 CLEBURNE AL EMERGENCY MNGR
POSSIBLE TORNADO - PINEY WOOD AND CR 14 VCNTY
0655 PM TSTM WND DMG CUBA 32.44N 88.37W
03/02/2012 SUMTER AL FIRE DEPT/RESCUE
TIN ROOF BLOWN OFF OF SHED NEAR THE INTERSECTION OF CR 10
AND HWY 11. METAL AWNING BLOWN OFF OF MOBILE HOME NEAR
THE INTERSECTION OF HWY 11 AND SHEEPSKIN RD.
0655 PM HAIL DOUBLE SPRINGS 34.15N 87.40W
03/02/2012 E1.00 INCH WINSTON AL EMERGENCY MNGR
CORRECTION
0703 PM HAIL BLUFF PARK 33.40N 86.86W
03/02/2012 E0.50 INCH JEFFERSON AL 911 CALL CENTER
0703 PM HAIL BESSEMER 33.38N 86.96W
03/02/2012 E1.75 INCH JEFFERSON AL AMATEUR RADIO
LACEYS CHAPEL
0705 PM HAIL VESTAVIA HILLS 33.43N 86.79W
03/02/2012 E0.88 INCH JEFFERSON AL PUBLIC
0711 PM HAIL VESTAVIA HILLS 33.43N 86.79W
03/02/2012 E1.00 INCH JEFFERSON AL AMATEUR RADIO
BLUFF PARK
0714 PM HAIL HOOVER 33.38N 86.82W
03/02/2012 E1.25 INCH JEFFERSON AL AMATEUR RADIO
ROSS BRIDGE RESORT
0715 PM HAIL REECE CITY 34.07N 86.03W
03/02/2012 E1.00 INCH ETOWAH AL PUBLIC
0716 PM HAIL 2 E IRONDALE 33.54N 86.67W
03/02/2012 E0.75 INCH JEFFERSON AL AMATEUR RADIO
REPORTED NEAR SHADES VALLEY HIGH SCHOOL.
0725 PM TSTM WND DMG HOOVER 33.38N 86.82W
03/02/2012 JEFFERSON AL EMERGENCY MNGR
HOOVER APARTNEMTS UWA CAMPUS
0729 PM HAIL TRUSSVILLE 33.64N 86.59W
03/02/2012 E1.75 INCH JEFFERSON AL AMATEUR RADIO
CR10 FIREHOUSE 2
0733 PM HAIL MARGARET 33.69N 86.47W
03/02/2012 E1.00 INCH ST. CLAIR AL 911 CALL CENTER
0733 PM HAIL MARGARET 33.69N 86.47W
03/02/2012 E1.00 INCH ST. CLAIR AL AMATEUR RADIO
0733 PM HAIL ODENVILLE 33.69N 86.40W
03/02/2012 E1.00 INCH ST. CLAIR AL AMATEUR RADIO
0733 PM HAIL LIVINGSTON 32.60N 88.19W
03/02/2012 E1.00 INCH SUMTER AL AMATEUR RADIO
0735 PM HAIL 3 WSW LAKE TUSCALOOSA B 33.37N 87.66W
03/02/2012 E1.75 INCH TUSCALOOSA AL EMERGENCY MNGR
REPORTED NEAR THE INTERSECTION OF RUE RD AND BONE CAMP
RD.
0740 PM HAIL 2 WSW LAKE TUSCALOOSA B 33.38N 87.63W
03/02/2012 E1.00 INCH TUSCALOOSA AL 911 CALL CENTER
REPORTED NEAR THE NORTH WINDS SUBDIVISION ON OLD FAYETTE
RD.
0743 PM HAIL CENTRE 34.15N 85.67W
03/02/2012 E0.88 INCH CHEROKEE AL BROADCAST MEDIA
0750 PM HAIL WINFIELD 33.93N 87.80W
03/02/2012 E1.00 INCH MARION AL EMERGENCY MNGR
0805 PM TSTM WND DMG KENNEDY 33.58N 87.99W
03/02/2012 LAMAR AL FIRE DEPT/RESCUE
TREES DOWN NEAR THE INTERSECTION OF CR 2 AND HWY 96.
0825 PM HAIL SUMITON 33.75N 87.05W
03/02/2012 E1.75 INCH WALKER AL AMATEUR RADIO
MARKLAND AND EMPIRE RDS
0905 PM HAIL SHOTSVILLE 34.26N 88.13W
03/02/2012 E0.50 INCH MARION AL EMERGENCY MNGR
SR19 FIRESTATION
0929 PM TSTM WND DMG PAUL M GRIST STATE PARK 32.60N 86.99W
03/02/2012 DALLAS AL EMERGENCY MNGR
MULTIPLE TREES DOWN AT THE STATE PARK. POSSIBLE TORNADO.
0946 PM HEAVY RAIN BLOUNTSVILLE 34.10N 86.58W
03/02/2012 E0.00 INCH BLOUNT AL EMERGENCY MNGR
FLOODING ON WATER STREET.
&&
TGOGGINSLocal storm report, Mar 2, 9:54 PM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
954 PM CST FRI MAR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0931 PM TSTM WND DMG PLANTERSVILLE 32.66N 86.92W
03/02/2012 DALLAS AL EMERGENCY MNGR
MULTIPLE TREES DOWN ON AL HWY 22 JUST SOUTH OF
PLANTERSVILLE. POSSIBLE TORNADO.
&&
KLAWSThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 2, 6:01 PM CST | Severe Thunderstorm Warning | BMX | Fayette, Lamar, Marion, Winston | 44 min |
| Mar 2, 6:01 PM CST | Severe Thunderstorm Warning | BMX | Autauga, Coosa, Elmore | 44 min |
| Mar 2, 6:05 PM CST | Severe Thunderstorm Warning | BMX | Fayette, Lamar, Walker | 43 min |
| Mar 2, 6:11 PM CST | Severe Thunderstorm Warning | BMX | Calhoun, Cleburne | 49 min |
| Mar 2, 6:19 PM CST | Tornado Warning | BMX | Calhoun, Cleburne | 41 min |
| Mar 2, 6:22 PM CST | Tornado Warning | BMX | Lowndes, Montgomery | 15 min |
| Mar 2, 6:33 PM CST | Severe Thunderstorm Warning | BMX | Blount, Etowah | 42 min |
| Mar 2, 6:44 PM CST | Severe Thunderstorm Warning | BMX | Bibb, Jefferson, Shelby, Tuscaloosa | 46 min |
| Mar 2, 6:44 PM CST | Severe Thunderstorm Warning | BMX | Sumter | 46 min |
| Mar 2, 6:46 PM CST | Severe Thunderstorm Warning | BMX | Winston | 29 min |
| Mar 2, 7:06 PM CST | Severe Thunderstorm Warning | BMX | Greene, Pickens, Sumter | 39 min |
| Mar 2, 7:11 PM CST | Severe Thunderstorm Warning | BMX | Cherokee, Etowah | 49 min |
| Mar 2, 7:15 PM CST | Severe Thunderstorm Warning | BMX | Jefferson, St. Clair | 45 min |
| Mar 2, 7:21 PM CST | Severe Thunderstorm Warning | BMX | Greene, Pickens, Sumter | 39 min |
| Mar 2, 7:36 PM CST | Severe Thunderstorm Warning | BMX | Fayette, Lamar, Pickens | 39 min |
| Mar 2, 7:49 PM CST | Severe Thunderstorm Warning | BMX | Jefferson, Tuscaloosa, Walker | 41 min |
| Mar 2, 7:51 PM CST | Severe Thunderstorm Warning | BMX | Marion, Walker, Winston | 39 min |
| Mar 2, 7:59 PM CST | Severe Thunderstorm Warning | BMX | Fayette, Tuscaloosa, Walker | 46 min |
| Mar 2, 8:13 PM CST | Severe Thunderstorm Warning | BMX | Fayette, Walker | 34 min |
| Mar 2, 8:17 PM CST | Severe Thunderstorm Warning | BMX | Fayette, Lamar | 28 min |
| Mar 2, 8:38 PM CST | Areal Flood Advisory | BMX | Greene, Hale, Marengo, Sumter | 112 min |
| Mar 2, 8:38 PM CST | Tornado Warning | BMX | Dallas, Hale, Marengo, Perry | 52 min |
| Mar 2, 8:56 PM CST | Severe Thunderstorm Warning | BMX | Marion | 49 min |
| Mar 2, 9:13 PM CST | Tornado Warning | BMX | Autauga, Chilton, Dallas, Perry | 47 min |
| Mar 2, 9:16 PM CST | Areal Flood Advisory | BMX | Walker, Winston | 119 min |
| Mar 2, 9:45 PM CST | Tornado Warning | BMX | Autauga, Chilton | 29 min |
| Mar 2, 9:47 PM CST | Areal Flood Advisory | BMX | Blount | 3 hr |
| Mar 2, 10:08 PM CST | Tornado Warning | BMX | Clay, Cleburne, Randolph, Talladega | 24 min |
| Mar 2, 10:11 PM CST | Tornado Warning | BMX | Coosa | 31 min |
| Mar 2, 10:22 PM CST | Severe Thunderstorm Warning | BMX | Jefferson | 38 min |
| Mar 2, 10:32 PM CST | Areal Flood Advisory | BMX | Talladega | 118 min |
| Mar 2, 10:34 PM CST | Tornado Warning | BMX | Tallapoosa | 41 min |
| Mar 2, 10:37 PM CST | Areal Flood Advisory | BMX | Jefferson | 3 hr |
| Mar 2, 10:45 PM CST | Severe Thunderstorm Warning | BMX | Cherokee, Etowah | 45 min |
| Mar 2, 10:46 PM CST | Areal Flood Advisory | BMX | Blount, Etowah, St. Clair | 3 hr |
| Mar 2, 10:52 PM CST | Severe Thunderstorm Warning | BMX | Jefferson, St. Clair, Shelby | 23 min |
| Mar 2, 11:00 PM CST | Tornado Warning | BMX | Chambers | 45 min |
| Mar 2, 11:05 PM CST | Areal Flood Advisory | BMX | Dallas, Greene, Hale, Marengo, Sumter | 3 hr |
| Mar 2, 11:15 PM CST | Areal Flood Advisory | BMX | Bibb, St. Clair, Shelby, Talladega | 3 hr |
| Mar 2, 11:47 PM CST | Severe Thunderstorm Warning | BMX | Calhoun, Cleburne | 15 min |
| Mar 3, 12:25 AM CST | Areal Flood Advisory | BMX | Chilton, Clay, Coosa, Perry, Talladega, Tallapoosa | 3 hr |
| Mar 3, 4:12 AM CST | Areal Flood Advisory | BMX | Bibb, Chilton, Dallas, Greene, Hale, Marengo and 2 more | 3 hr |
| Mar 3, 4:27 AM CST | Areal Flood Advisory | BMX | Clay, Coosa, St. Clair, Shelby, Talladega, Tallapoosa | 3 hr |
| Mar 3, 4:33 AM CST | Areal Flood Advisory | BMX | Calhoun, Chambers, Cleburne, Randolph, St. Clair | 3 hr |
| Mar 3, 5:15 AM CST | Special Weather Statement | BMX | Russell | 45 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.